Top answers from doctors based on your search:
Disclaimer

clozapine allergy in children

A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Clozapine Allergy: Clozaril (clozapine) is an antipsychotic medication used for the treatment of schizophrenia. Allergic reactions could include swelling of tongue, thro ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Clozaril allergy: Clozaril (clozapine) is an antipsychotic medication used for the treatment of schizophrenia. Allergic reactions could include swelling of tongue, thro ... Read More
A 43-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
No: Speak to your friend and feel free to call his/her physician. A true friend is ready to speak up when something like this happens.
A 44-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
No: Clozapine is considered a 2nd generation antipsychotic medication, typically used in schizophrenia, that antagonizes quite a few neurotransmitter rece ... Read More
3
3 thanks
A 22-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Clozapin: Lethargy is dose-related. Side effects need to be reviewed with your prescribing doctor.
2
2 thanks
A 47-year-old member asked:
Dr. Chris Esguerra
15 years experience Psychiatry
Strong antipsychotic: Clozaril/clozapine is an effective antipsychotic medication with many cautions and potential side effects requiring regular blood tests. It can be ef ... Read More
A 36-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
No: Coming off Clozapine should be done under medical supervision.
A 35-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
44 years experience Family Medicine
Maybe: I personally do not use anti-psychotics for pain management. I could not say that it is never used, as I am sure some docs use this and other anti-ps ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: Don't do it. Please work with your prescribing provider to safely come off this medication.
3
3 comments
A 31-year-old member asked:
Dr. Imad Khreim
38 years experience Psychiatry
Serious rebound: you can have a serious rebound of symptoms which may take long time to get under control again, Clozapine is the gold standard for addressing symptoms ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month